# SDR 2007UALA02068

- Difficulty date: June 16, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 55,186 hours, 30,760 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Slow
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 L/E SLAT SLOW TO EXTEND.  LAGS NR 1 & 3 L/E SLATS IN EXTEND AND RETRACT.  [07-06-07]  FOUND FAULTY NR 2 ACTUATOR.  REPLACED NR 2 ACTUATOR.  FOUND WORN SEALS. REPLACED SEALS.
